# SDR SWAA097965

- Difficulty date: December 20, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 12,169 hours, 7,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EMERGENCY LIGHT CRACKED.  REMOVED AND REPLACED EMERGENCY LIGHT PER MM.
